DOI 10.1016/s0248-8663(99)80064-2
[Acute renal insufficiency and cerebral infarction during high-dose intravenous immunoglobulin therapy].
Аннотация
INTRODUCTION
Side-effects of immunoglobulins administered via the intravenous route are usually minor. However, acute renal failure and more rarely thrombotic events, including ischemic stroke, have been reported in association with immunoglobulin infusion. To our knowledge, no case of both acute failure and stroke following immunoglobulin has been described until now.
EXEGESIS: Two days after immunoglobulin infusion (2 g/kg), a patient who presented with autoimmune thrombocytopenia suffered severe acute renal failure associated with an ischemic stroke in the right anterior choroid artery territory. Moreover, the stroke worsened immediately following a second infusion (1 g/kg). Clinical and neuroradiological examinations were conducted.
CONCLUSION
Results indicate the need for both close monitoring of serum creatinine and diuresis before starting immunoglobulin therapy, and limiting the total dose to prevent thrombotic events such as stroke.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.